ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 60, Issue 2, pp 307–319 | Cite as

Stability of mixed additive-quadratic Jensen type functional equation in non-Archimedean \(\ell \)-fuzzy normed spaces

  • Mohammad Ali Abolfathi
  • Ali Ebadian
  • Rasoul Aghalary
Article
  • 157 Downloads

Abstract

In this papers we prove the generalized Hyers–Ulam–Rassias stability of the following mixed additive-quadratic Jensen functional equation
$$\begin{aligned} 2f\left( \frac{x+y}{2}\right) +f\left( \frac{x-y}{2}\right) +f\left( \frac{y-x}{2}\right) =f(x)+f(y) \end{aligned}$$
in non- Archimedean \(\ell \)-fuzzy normed spaces.

Keywords

Generalized Hyers–Ulam–Rassias stability Additive equation Quadratic equation \(\ell \)-fuzzy metric and normed Non-Archimedean \(\ell \)-fuzzy normed spaces 

Mathematics Subject Classification (2000)

39B82 39B52 

References

  1. 1.
    Aoki, T.: On the stability of linear trasformation in Banach spaces. J. Math. Soc. Jpn. 2, 64–66 (1950)CrossRefMATHGoogle Scholar
  2. 2.
    Azadi Kenari, H., Cho, Y.J.: stability of mixed additive—quadratic Jensen type functional equation in various spaces. Comput. Math. Appl. 61, 2704–2724 (2011)CrossRefMathSciNetGoogle Scholar
  3. 3.
    Czerwik, S.: Functional Equations and Inequalities in Several Variables. World Scientific, New Jersey/London/Singapore/Hong Kong (2002)CrossRefMATHGoogle Scholar
  4. 4.
    Deschrijver, G., O’Regan, D., Saadati, R., Vaezpour, S.M.: \(\ell \)-fuzzy Euclidean normed spaces and compactness. Chaos Solitions Fractals 42, 40–45 (2009)CrossRefMATHMathSciNetGoogle Scholar
  5. 5.
    Ebadian, A., Ghobadipour, N., Savadkouhi, B., Eshaghi Gordji, M.: Stability of a mixed type cubic and quartic functional equation in non-Archimedean \(\ell \)-fuzzy normed spaces. Thai J. Math. 9, 243–259 (2011)MathSciNetGoogle Scholar
  6. 6.
    Eshaghi Gordji, M., Savadkouhi, M.B.: Stability of cubic and quartic functional equations in non-Archimedean spaces. Acta Appl. Math. 110, 1321–1329 (2010)CrossRefMATHMathSciNetGoogle Scholar
  7. 7.
    Gajda, Z.: On stability of additive mappings. Intern. J. Math. Math. Sci. 14, 431–434 (1991)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Gǎvruta, P.: A generalization of the Hyers–Ulam–Rassias stability of the approximately additive mappings. J. Math. Anal. Appl. 184, 431–436 (1994)CrossRefMathSciNetGoogle Scholar
  9. 9.
    Hensel, K.: Uber eine neue Begundung der Theorie der algebraischen Zahlen, Jahres. Deutsch. Math. Verein 6, 83–88 (1897)Google Scholar
  10. 10.
    Hyers, D.H.: On the stability of the linear functional equation. Proc. Nat. Acad. Sci. USA 27, 222–224 (1941)CrossRefMathSciNetGoogle Scholar
  11. 11.
    Hyers, D.H., Isac, G., Rssias, ThM: Stability of Functional Equation in Several Variables. Birkhäuse, Basel (1998)CrossRefGoogle Scholar
  12. 12.
    Jung, S.M.: Hyers–Ulam–Rassias Stability of Functional Equation in Mathematical Analysis. Hadronic Press Inc. Palm Harbor, Florida (2001)Google Scholar
  13. 13.
    Katsaras, A.K.: Fuzzy topological vector spaces II. Fuzzy Sets Syst. 12, 143–154 (1984)CrossRefMATHMathSciNetGoogle Scholar
  14. 14.
    Moslehian, M.S., Rassias, ThM: Stability of functional equations in non-Archimedean spaces. Appl. Anal. Discrete Math. 1, 325–334 (2007)CrossRefMATHMathSciNetGoogle Scholar
  15. 15.
    Najati, A., Moradlou, F.: Hyers–Ulam–Rassias stability of the Apollonius type quadratic mapping in non-Archimedean spaces. Tamsui Oxf. J. Math. Sci. 24, 367–380 (2008)Google Scholar
  16. 16.
    Rassias, J.M.: On approximation of approximately linear mappings by linear mappings. J. Funct. Anal. 46, 126–130 (1982)CrossRefMATHMathSciNetGoogle Scholar
  17. 17.
    Rassias, ThM: On the stability of the linear mapping in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)CrossRefMATHGoogle Scholar
  18. 18.
    Rassias, Th.M.: Problem 16; 2, Report of the 27th international symposium on functional equations, aequationes mathematics, vol 39, 292–293, 309 (1990)Google Scholar
  19. 19.
    Rassias, ThM, Semrl, P.: On the behaviour of mappings which do not satisfy Hyers–Ulam stability. Proc. Am. Math. Soc. 114, 989–993 (1992)CrossRefMATHMathSciNetGoogle Scholar
  20. 20.
    Rassias, ThM: On the stability of functional equations and a problem of Ulam. Acta Appl. Math. 62(1), 23–130 (2000)CrossRefMATHMathSciNetGoogle Scholar
  21. 21.
    Saadati, R.: On the \(\ell \)-fuzzy topological spaces. Chaos Solitions Fractals 37, 1419–1426 (2008)CrossRefMATHMathSciNetGoogle Scholar
  22. 22.
    Saadati, R., Park, J.: On the intuitionistic fuzzy topological spaces. Chaos Solitions Fractals 27, 331–344 (2006)CrossRefMATHMathSciNetGoogle Scholar
  23. 23.
    Ulam, S.M.: Problem in modern mathematics, science editions. Chapter VI. Wiley, New York (1964)Google Scholar
  24. 24.
    Wu, C., Fang, J.: fuzzy generalization of Klomogoroffs theorem. J. Harbin Inst. Technol. 1, 1–7 (1984)Google Scholar
  25. 25.
    Zadeh, L.A.: Fuzzy sets. Inform. Control 8, 338–353 (1965)CrossRefMATHMathSciNetGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2013

Authors and Affiliations

  • Mohammad Ali Abolfathi
    • 1
  • Ali Ebadian
    • 1
  • Rasoul Aghalary
    • 1
  1. 1.Department of MathematicsUrmia UniversityUrmiaIran

Personalised recommendations